# SDR CALA2014010600040

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 39,188 hours, 13,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1010428
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0006, SEAT ROW 39ABC & 40ABC EMERGENCY LIGHT INOPERATIVE.  CONNECTED THE ELECTRICAL CONNECTORS AT SEAT ROW 39ABC & 40ABC FLOOR PROXIMITY LIGHTS.  SEAT MOUNTED & PERFORMED THE OPERATIONAL TEST IAW B757 AMM 33-51-11, TESTED OK.
